On the Multispecies Delayed Gurtin-MacCamy Model
Anna Poskrobko and
Antoni Leon Dawidowicz
Abstract and Applied Analysis, 2013, vol. 2013, 1-11
Abstract:
The paper deals with the description of multispecies model with delayed dependence on the size of population. It is based on the Gurtin and MacCamy model. The existence and uniqueness of the solution for the new problem of populations dynamics are proved, as well as the asymptotical stability of the equilibrium age distribution.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/908768.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/908768.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:908768
DOI: 10.1155/2013/908768
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().